Abstract: In this work, we introduce a generalized type of multiplicative metric space so-called dislocated quasi multiplicative metric space (abbreviated as dq-multiplicative metric space). We state and prove fixed point theorems in this space.
Keywords: Multiplicative metric space; dislocated quasi multiplicative metric space; fixed point theorems.
Full text: PDF
Full file: XML
How to cite this article:
M A Ahmed and A M Zidan, Fixed point theorems in a generalized type of multiplicative metric spaces, International Journal of Advances in Mathematics, Volume 2016, Number 1, Pages 49-54, 2016.